# SDR MASA200601768

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,214 hours, 17,987 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6499 PHX - SPOILERON FAULT MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.  NO FURTHER ACTION REQUIRED.
